Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 14 found articles
 
 
  Asymptotics of cylindrical functions in the complex domain: I
 
 
Title: Asymptotics of cylindrical functions in the complex domain: I
Author: Makin, A. S.
Appeared in: Differential equations
Paging: Volume 53 (2017) nr. 5 pages 595-606
Year: 2017
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 14 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands